# SDR SWAA032024

- Difficulty date: September 10, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 61,458 hours, 66,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND SEVERAL EEPLS COVERS MISSING FROM FWD CABIN.  INSTALLED COVERS PER MM.
